# SDR IXXA20170201021

- Difficulty date: December 28, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SPAR CORRODED RWS 540.  REMOVED CORROSION, BLENDED AREA WITHIN LIMITS IAW SRM 57-20-10 FIGURE 101 DETAIL III. TREATED AND PRIMED AREAS IAW AMM 51-21-04, 51-21-00.
